# SDR SWIA201439697

- Difficulty date: October 28, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 33,853 hours, 45,958 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CIRCUIT BREAKER F14 TRIPPED WITH DETECTOR INOPERATIVE FOR NR 2 ENGINE.  RETURN TO FIELD.  MAINTENANCE RESET THE CIRCUIT BREAKER, OPS CHECKED GOOD.
